Common "Weakness" queries answered by top doctors | iCliniq

Weakness

Weakness, otherwise called asthenia, is the decline in muscle strength and feeling of tiredness. People usually experience a lack of energy due to flu, anemia, depression, sleep deprivation, uncontrolled diabetes, vitamin deficiency, cancer, and muscle injuries.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.

Can masturbation cause muscle twitches?

Query: Hi doctor,I am suffering from muscle twitches, joint pain, and extreme body weakness for over three to four months. My skin has become dry. My finger knuckles have got black pigmentation. My neurologist tells me that my reflexes are normal. I have a history of masturbation from my teenage and I also...  Read Full »


Dr. Neelakanta J. Sajjanar

Answer: Hi, Welcome to icliniq.com. I understand from your complaints and history, the condition is at the level of functional or metabolic derangement. All your laboratory reports (attachment removed to protect patient identity) indicate that you are structurally normal. The functional aspect of body need...  Read Full »

I had a headache and hair loss after masturbation. Please help.

Query: Hi doctor, I am male, 28 years old. I work with lots of work stress. Sometimes I feel a bit headache. There is also after automatically masturbations or supposed masturbations I feel less energy and headache and hair loss. Could you please suggest to me any ayurvedic medicine for my healthy life a...  Read Full »


Dr. Niveditha. S.

Answer: Hi, Welcome to icliniq.com. Masturbation is not bad, but if done in excess it can make you weak. A headache, low energy, and hair loss are a result of insufficient nutrition. Do you get a good night's sleep? (seven hours). How often do you get headaches? Have you noticed any triggers for a headach...  Read Full »

I feel weak and fatigue all the time. Why?

Query: Hello doctor, I feel weakness, fatigue all the time. I feel sleepy at day, but at night there is no good sleep. Why?  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. Are you taking any medicine for high cholesterol levels? If yes then fine, otherwise start taking it. Also, have you performed a thyroid function test? If not, then also go for it. Because this problem can be due to disturbed thyroid hormones. For now, improve your lif...  Read Full »

What to do to reverse the ill effects of masturbation?

Query: Hello doctor, I feel tired and unenergetic after masturbation. And due to masturbation, I feel I am losing essential nutrients. Now, what should I do to reverse the ill effects of masturbation? Is there any medicine or supplement? Do you recommend taking Ashwagandha?  Read Full »


Dr. Ishwar Chandra Rai

Answer: Hello, Welcome to icliniq.com.Masturbation is a process to get sexual pleasure manually. It is good for health but, if done wrongly or excessively, it can become harmful to your health. It can lead to laziness, tiredness, headache, and body ache, etc. It can also cause injuries and bending of penis ...  Read Full »

I have weakness, tingling in my hands, anxiety, indigestion, and parasites in my stool. Kindly suggest me some ayurvedic medication.

Query: Hi, I have masturbated continuously for seven years. Recently, I have reduced it to four times per month, and I hope to stop it by this month end. I have weakness, lack of strength, tingling in hands if kept in the same position, yellow urination in the morning if not taken water the previous day p...  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. I just read your query. Take capsule Brahmi (Bacopa monnieri) two times a day with water after food for two weeks. Ayurvedic tablet two times a day with water after food for two weeks. Do meditation, yoga, and walking daily. Take more fresh fruits and vegetables. Tr...  Read Full »

I have been suffering from eye floaters, nerve twitching, and weakness due to excessive masturbation. Kindly help.

Query: Hello doctor, I have been struggling with bad symptoms of over-masturbation for the last nine months since I stopped doing it. These include eye floaters, twitching nerves all over the body, indigestion and gastric problems, pain at the tailbone, low energy, anxiety, depression, and much more. My ma...  Read Full »


Dr. Ishwar Chandra Rai

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Over-masturbation may lead to these symptoms. You should quit masturbating as soon as possible. You can take all those medicines that you have mentioned above. You can take them in the next dose. 1. Ashwagandha ...  Read Full »

My 62-year-old mother has weakness, constipation, flatulence, and heartburn. Can you suggest medicines?

Query: Hello doctor, I am writing to seek your advice on my mother’s weakness problem. She is 62 years old. A month ago, she was diagnosed with a urine infection, and for that, she took allopathic medicine for ten days. Now she has stopped the medicines for the last 20 days, but she complains of severe w...  Read Full »


Dr. Deepak Dass

Answer: Hi, Welcome to icliniq.com. I noted the contents of your mail and took everything into account. Based on the same, please use the below suggested Homeopathic medicine as directed and update me on the status after three days: China 200C (Cinchona Officinalis). Dosage five drops of liquid medicine ...  Read Full »

ask-doctor-img Ask a Doctor Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.